mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymmetric equilibria in dynamic two-sided matching markets with independent preferences
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-7164-0924
Mälardalen University, Department of Mathematics and Physics.
Mälardalen University, Department of Mathematics and Physics.
2007 (English)In: International Journal of Game Theory, ISSN 0020-7276, E-ISSN 1432-1270, Vol. 36, no 3-4, p. 421-440Article in journal (Refereed) Published
Abstract [en]

A fundamental fact in two-sided matching is that if a market allows several stable outcomes, then one is optimal for all men in the sense that no man would prefer another stable outcome. We study a related phenomenon of asymmetric equilibria in a dynamic market where agents enter and search for a mate for at most n rounds before exiting again. Assuming independent preferences, we find that this game has multiple equilibria, some of which are highly asymmetric between sexes. We also investigate how the set of equilibria depends on a sex difference in the outside option of not being mated at all.

Place, publisher, year, edition, pages
2007. Vol. 36, no 3-4, p. 421-440
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-2859DOI: 10.1007/s00182-007-0082-5ISI: 000253625400008Scopus ID: 2-s2.0-40149084189OAI: oai:DiVA.org:mdh-2859DiVA, id: diva2:115522
Available from: 2008-01-04 Created: 2008-01-04 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Eriksson, Kimmo

Search in DiVA

By author/editor
Eriksson, Kimmo
By organisation
Department of Mathematics and Physics
In the same journal
International Journal of Game Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 49 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf